MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE®

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE®
Model Number B33098
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/08/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A used b33098 trifuse extension set was returned with one of the lines separated at the bond between the tubing and the trifurcated adapter.Microscopic examination of the bond site revealed that there was no solvent applied at the bond between the tubing and the trifurcated bond pocket.The probable cause of the bond separation is no solvent applied during manual product assembly to the tube bond interface at the trifurcated adapter.No dhr lot review was conducted because no lot number(s) was/were identified.
 
Event or Problem Description
The event involved a customer report stating that one lumen of a smallbore trifuse extension set w/3 microclave became detached at the hub allowing for free flowing backflow from the central line.There was no serious injury reported.

Brand Name
SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE®
Common Device Name
SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
colonia rancho santa clara, ma
ensenada, 22790
MX  22790
MDR Report Key7934478
Report Number9617594-2018-00056
Device Sequence Number930421
Product Code FMG
UDI-Device Identifier00887709006263
UDI-Public00887709006263
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberB33098
Device Catalogue NumberB33098
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/31/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2018
Initial Report FDA Received Date10/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1